Alert archive / Alabama / Flash Flood Watches in 2014
Flash Flood Watch 4, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood watch at Jun 10, 2014, 3:34 AM CDT for 9 counties in Alabama. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2014, 3:34 AM CDT (08:34 UTC)
- Expired
- Jun 11, 2014, 7:00 AM CDT
- In force
- 27 hr
- Issued by
- NWS Birmingham, AL
- Flood severity
- None
Counties Blount County, AL, Fayette County, AL, Jefferson County, AL, Lamar County, AL, Marion County, AL, Pickens County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Columbus AFB radar (KGWX), 79 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 742 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
978 WGUS64 KBMX 100834 FFABMX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BIRMINGHAM AL 334 AM CDT TUE JUN 10 2014 ...HEAVY RAINFALL TODAY AND TONIGHT ACROSS NORTHWEST CENTRAL ALABAMA WILL BRING A RISK FOR FLASH FLOODING... ALZ011>015-017-022>024-110000- /O.NEW.KBMX.FF.A.0004.140610T0834Z-140611T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-PICKENS-TUSCALOOSA- JEFFERSON- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...CARROLLTON... TUSCALOOSA...BIRMINGHAM...HOOVER 334 AM CDT TUE JUN 10 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ALABAMA...NORTHWEST ALABAMA AND WEST CENTRAL ALABAMA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ALABAMA...BLOUNT...JEFFERSON AND WALKER. IN NORTHWEST ALABAMA...MARION AND WINSTON. IN WEST CENTRAL ALABAMA...FAYETTE...LAMAR...PICKENS AND TUSCALOOSA. * THROUGH WEDNESDAY MORNING. * AN ADDITIONAL 2 TO 3 INCHES OF HEAVY RAINFALL IS EXPECTED TODAY AND TONIGHT DUE TO ADDITIONAL THUNDERSTORMS IN THE WATCH AREA...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. * THE ADDITIONAL RAINFALL EXPECTED WITH THIS SYSTEM WILL BE ENOUGH TO AGGRAVATE ANY RIVERS AND STREAMS THAT ARE RUNNING ABOVE NORMAL...AND SOME RIVERS ARE FORECAST TO REACH STAGES OF MINOR FLOODING. ROADWAYS IN LOW LYING AREAS WILL LIKELY FLOOD...ESPECIALLY ROADS THAT ARE CLOSE TO CREEKS AND STREAMS. PONDING OF WATER WILL BE LIKELY IN URBAN AREAS WHERE POOR DRAINAGE EXISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood watch went out at Jun 10, 12:38 AM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 10, 12:38 AM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1238 AM CDT TUE JUN 10 2014 .UPDATE... FOR 06Z AVIATION. && .DISCUSSION... HAVE UPDATED A FEW TIMES THIS EVENING FOR CHANGES IN THE SEVERE/TORNADO WATCHES ACROSS THE CWA AND THE PROGRESSION OF THE LINE OF STORMS. LINE HAS SHOWN SOME DECREASE IN INTENSITY AS IT HAS MOVED EASTWARD THROUGH THE EVENING HOURS...BUT IS NOT TOTALLY FINISHED JUST QUITE YET IN THE NORTHEAST COUNTIES...AND STRONG ENOUGH TO MONITOR. THEREFORE...SOME COUNTIES DO REMAIN IN THE SEVERE WATCH FOR NOW. DID NOT CHANGE MUCH FOR THE OVERNIGHT TEMPERATURES AS THE RAIN AND CLOUD COVER ARE NOT ALLOWING FOR TOO BIG OF DIURNAL CHANGES TONIGHT. 08/MK && .AVIATION... 06Z TAF DISCUSSION. THE LINE OF SEVERE STORMS HAS WEAKENED CONSIDERABLY AND THE REMNANTS OF THE LINE WILL BE PUSHING INTO WEST GEORGIA AT THE START OF THE TAF PERIOD. KANB WILL BE THE ONLY SITE WITH SOME LEFTOVER VCTS AND LIGHT RAIN...BUT GONE BY 07Z. IN THE WAKE OF THE STORMS...MOSTLY MID TO HIGH LEVEL CLOUDS WILL PREVAIL OVERNIGHT. SOUTHERLY LOW LEVEL FLOW WILL LIKELY BRING IN A BLANKET OF MVFR CIGS BETWEEN 10Z AND 14Z. THE CIGS WILL SCATTER AFTER 14Z. THE FORECAST IS SOMEWHAT COMPLICATED AFTER 15Z AS ANOTHER BAND OF TSTMS MOVES INTO EAST MISSISSIPPI BETWEEN 15Z AND 18Z. THIS LINE MAY WEAKEN AS IT MOVES INTO WEST ALABAMA DURING THE EARLY AFTN HOURS...AND THEN STRENGTHEN AGAIN BY 00Z. VCTS IS POSSIBLE ACROSS CNTRL ALABAMA AFTER 18Z...BUT PREVAILING TSTMS WILL LIKELY OCCUR AT ALL NORTHERN TAF SITES BEYOND 22Z. CONFIDENCE IS TOO LOW IN TIMING OF PREVAILING TSTMS TO INCLUDE IN FORECAST AND INCLUDED VCTS. 58/ROSE && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 85 67 79 62 83 / 70 50 60 40 30 ANNISTON 85 69 79 65 82 / 60 50 60 40 30 BIRMINGHAM 84 70 80 65 83 / 70 50 60 30 30 TUSCALOOSA 85 71 82 65 86 / 70 50 40 20 20 CALERA 85 69 80 66 84 / 60 50 60 30 30 AUBURN 87 68 81 65 82 / 40 30 60 40 30 MONTGOMERY 89 70 83 67 86 / 60 40 60 30 20 TROY 89 71 83 67 85 / 30 30 60 30 30 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 9, 11:54 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1154 PM CDT MON JUN 9 2014 ALZ011>015-017>050-110500- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1154 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN UPPER LEVEL STORM SYSTEM WILL APPROACH WEST ALABAMA TUESDAY MORNING. A LINE OF THUNDERSTORMS WILL MOVE INTO WEST ALABAMA DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS. THE SLOW MOVEMENT OF THE LINE OF STORMS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED ON TUESDAY. 08
In the hours before
Special weather statement, Jun 9, 10:11 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 PM CDT MON JUN 9 2014
ALZ026-100400-
ST. CLAIR AL-
1011 PM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 1100 PM
CDT...
AT 1010 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SPRINGVILLE TO VANDIVER...
AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ODENVILLE...
PELL CITY...
BRANCHVILLE...
BALD ROCK...
COOSA ISLAND...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3386 8606 3377 8605 3371 8614 3367 8615
3369 8621 3363 8616 3359 8622 3354 8619
3349 8624 3352 8627 3345 8631 3344 8637
3350 8638 3350 8648 3355 8648 3356 8655
3380 8653 3382 8643 3391 8635 3394 8617
TIME...MOT...LOC 0311Z 257DEG 38KT 3381 8642 3350 8648
GRANTHAMLocal storm report, Jun 9, 10:24 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1024 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG 5 NNE IRONDALE 33.61N 86.69W
06/09/2014 JEFFERSON AL TRAINED SPOTTER
TREES DOWN ALONG HUFFMAN ROAD NEAR 5 MILE CREEK.
&&
LINHARESSpecial weather statement, Jun 9, 10:41 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1041 PM CDT MON JUN 9 2014
ALZ018>021-026-027-100445-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-ETOWAH AL-ST. CLAIR AL-TALLADEGA
AL-
1041 PM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLADEGA...EASTERN ST.
CLAIR...ETOWAH...CLEBURNE...CHEROKEE AND CALHOUN COUNTIES UNTIL 1145
PM CDT...
AT 1040 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SARDIS CITY TO 7 MILES
NORTHWEST OF OHATCHEE TO ALPINE BAY RESORT...AND MOVING EAST AT 45
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
RAINBOW CITY...
GADSDEN...
TALLADEGA...
HOKES BLUFF...
SAKS...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3351 8531 3350 8576 3347 8579 3347 8589
3350 8585 3350 8590 3342 8593 3336 8634
3385 8618 3419 8619 3421 8610 3421 8585
3425 8584 3426 8578 3438 8563 3443 8559
3449 8558 3453 8551
TIME...MOT...LOC 0341Z 266DEG 38KT 3420 8607 3385 8607
3344 8621
GRANTHAMLocal storm report, Jun 9, 10:57 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1057 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG GOODSPRINGS 33.67N 87.25W
06/09/2014 WALKER AL PUBLIC
TREES DOWN AND BARN DESTROYED.
&&
08Special weather statement, Jun 9, 11:42 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1142 PM CDT MON JUN 9 2014
ALZ020-021-028-029-036-037-100530-
CHEROKEE AL-CLAY AL-CLEBURNE AL-COOSA AL-RANDOLPH AL-TALLAPOOSA AL-
1142 PM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLAPOOSA...RANDOLPH...
NORTHEASTERN COOSA...CLEBURNE...CLAY AND SOUTHEASTERN CHEROKEE
COUNTIES UNTIL 1230 AM CDT...
AT 1142 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF FORNEY TO
HEFLIN TO HANOVER...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 35 TO 45 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
GOODWATER...
ASHLAND...
KELLYTON...
LINEVILLE...
LAKE WEDOWEE...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3339 8528 3311 8555 3311 8559 3306 8559
3299 8565 3294 8626 3363 8563 3389 8557
3389 8553 3395 8553 3396 8555 3426 8548
3427 8545
TIME...MOT...LOC 0442Z 256DEG 31KT 3420 8538 3366 8551
3300 8612
75Local storm report, Jun 9, 11:57 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1157 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL MCSHAN 33.38N 88.14W
06/09/2014 E0.88 INCH PICKENS AL PUBLIC
0735 PM TSTM WND GST VERNON 33.76N 88.11W
06/09/2014 M65.00 MPH LAMAR AL EMERGENCY MNGR
MEASURED IN DOWNTOWN VERNON.
0736 PM TSTM WND DMG LAMAR COUNTY AIRPORT 33.85N 88.12W
06/09/2014 LAMAR AL EMERGENCY MNGR
TREES WERE REPORTED DOWN ACROSS THE NORTHERN PORTION OF
THE COUNTY, FROM THE LAMAR COUNTY AIRPORT NORTH TO THE
COUNTY LINE.
0745 PM TSTM WND DMG 3 SW WESTON 34.13N 88.07W
06/09/2014 MARION AL BROADCAST MEDIA
TREES WERE BLOWN DOWN IN THE BARNESVILLE COMMUNITY.
0746 PM TSTM WND DMG BEAVERTON 33.93N 88.02W
06/09/2014 LAMAR AL EMERGENCY MNGR
TREES DOWN BLOCKING HIGHWAY 278 IN BEAVERTON.
0746 PM HAIL 7 NE REFORM 33.45N 87.93W
06/09/2014 E1.50 INCH PICKENS AL FIRE DEPT/RESCUE
0747 PM HAIL 5 E ASHCRAFT CORNER 33.53N 87.81W
06/09/2014 E1.50 INCH FAYETTE AL FIRE DEPT/RESCUE
0751 PM HAIL 1 NW MOORES BRIDGE 33.46N 87.81W
06/09/2014 E1.50 INCH TUSCALOOSA AL 911 CALL CENTER
NEAR HIGHWAY 171 IN FAR NORTHWEST TUSCALOOSA COUNTY.
0754 PM TSTM WND DMG 5 W HAMILTON 34.14N 88.08W
06/09/2014 MARION AL 911 CALL CENTER
PARTIAL ROOF REMOVED FROM CHURCH ALONG HIGHWAY 119 NORTH
NEAR COUNTY ROAD 11 IN BARNESVILLE.
0754 PM TSTM WND DMG 5 NNW WESTON 34.23N 88.05W
06/09/2014 MARION AL EMERGENCY MNGR
MOBILE HOME OVERTURNED NEAR COUNTY ROAD 25 AND HIGHWAY 19
IN WESTERN MARION COUNTY.
0812 PM TSTM WND GST CUBA 32.44N 88.37W
06/09/2014 E45.00 MPH SUMTER AL FIRE DEPT/RESCUE
0818 PM TSTM WND GST W HALEYVILLE 34.24N 87.62W
06/09/2014 E60.00 MPH WINSTON AL AMATEUR RADIO
ESTIMATED IN DOWNTOWN HALEYVILLE.
0830 PM TSTM WND DMG NAUVOO 33.99N 87.49W
06/09/2014 WALKER AL EMERGENCY MNGR
TREES WERE REPORTED DOWN IN NAUVOO.
0837 PM TSTM WND DMG 3 S BERRY 33.63N 87.60W
06/09/2014 FAYETTE AL PUBLIC
TREES DOWN ALONG COUNTY ROAD 63 SOUTH OF BERRY.
0844 PM TSTM WND DMG 3 E BROWNVILLE 33.39N 87.71W
06/09/2014 TUSCALOOSA AL 911 CALL CENTER
TREE DOWN ON CAR ON MORMON ROAD NEAR MACEDONIA CHURCH.
0849 PM TSTM WND DMG 4 WNW COKER 33.26N 87.75W
06/09/2014 TUSCALOOSA AL FIRE DEPT/RESCUE
TREE DOWN BLOCKING HIGHWAY 140 NEAR THE BUHL ELEMENTARY
SCHOOL.
0910 PM TSTM WND DMG GOODSPRINGS 33.67N 87.25W
06/09/2014 WALKER AL PUBLIC
TREES DOWN AND BARN DESTROYED.
0913 PM TSTM WND DMG CORDOVA 33.76N 87.19W
06/09/2014 WALKER AL EMERGENCY MNGR
TREES WERE DOWN IN CORDOVA.
0955 PM TSTM WND DMG 5 NNE IRONDALE 33.61N 86.69W
06/09/2014 JEFFERSON AL TRAINED SPOTTER
TREES DOWN ALONG HUFFMAN ROAD NEAR 5 MILE CREEK.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:19 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Jun 9, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 58 min |
| Jun 9, 7:34 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 56 min |
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 62 min |
| Jun 9, 8:05 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 55 min |
| Jun 9, 8:09 PM CDT | Special Weather Statement | BMX | Sumter | 66 min |
| Jun 9, 8:11 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 49 min |
| Jun 9, 8:20 PM CDT | Special Weather Statement | BMX | Walker | 55 min |
| Jun 9, 8:29 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 61 min |
| Jun 9, 8:32 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 43 min |
| Jun 9, 8:35 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 70 min |
| Jun 9, 8:39 PM CDT | Special Weather Statement | BMX | Pickens | 51 min |
| Jun 9, 8:51 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 54 min |
| Jun 9, 8:56 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 64 min |
| Jun 9, 9:23 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 54 min |
| Jun 9, 9:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 45 min |
| Jun 9, 9:38 PM CDT | Special Weather Statement | BMX | Shelby | 67 min |
| Jun 9, 10:11 PM CDT | Special Weather Statement | BMX | St. Clair | 49 min |
| Jun 9, 10:41 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah | 64 min |
| Jun 9, 11:42 PM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 48 min |
| Jun 10, 7:23 AM CDT | Special Weather Statement | BMX | Winston | 37 min |
| Jun 10, 12:15 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 60 min |
| Jun 10, 12:16 PM CDT | Special Weather Statement | BMX | Dallas | 44 min |
| Jun 10, 12:19 PM CDT | Special Weather Statement | BMX | Shelby | 56 min |
| Jun 10, 12:38 PM CDT | Special Weather Statement | BMX | St. Clair | 52 min |
| Jun 10, 12:53 PM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jun 10, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 55 min |
| Jun 10, 1:55 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee | 50 min |
| Jun 10, 2:09 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 36 min |
| Jun 10, 2:48 PM CDT | Special Weather Statement | BMX | Cleburne | 27 min |
| Jun 10, 2:50 PM CDT | Special Weather Statement | BMX | Macon, Tallapoosa | 55 min |
| Jun 10, 3:24 PM CDT | Special Weather Statement | BMX | Lee | 66 min |
| Jun 10, 3:59 PM CDT | Special Weather Statement | BMX | Pike | 46 min |
Nearby
Flash Flood Watches in Alabama, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.